# SDR RAIA201408020008

- Difficulty date: August 2, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 34,361 hours, 30,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT AT FRAME 59 CORRODED.  MAINTENANCE REPLACED LT FLOOR SUPPORT.
